# SDR SWIA2024120201322

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,537 hours, 27,295 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Button
- Condition: Sparks
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BUTTON LEFT WINDOW HEATER (CPT SIDE FRONT WINDOW) SPARKED AND THEN SMOKE FOLLOWED. I TURNED OFF BOTH IMMEDIATELY FOR THE REMAINDER OF THE FLIGHT.    (FLIGHT 4048 - FILED CLOSED)    COMPLIED WITH RIL 11891 REV. A. DEFERRED LH WINDOW HEAT PER MEL 30-41-1A. PULLED AND COLLARED CB'S A10, A11, AND G12. MX ACTIONS COMPLIED WITH, PLACARD INSTALLED.
